Severe systemic vasculitis in a neonate

Simonetti, Giacomo D; Markwalder, Regula; Tönz, Martin; Pfenninger, Juerg; Bianchetti, Mario G (2007). Severe systemic vasculitis in a neonate. European journal of pediatrics, 166(4), pp. 381-2. Berlin: Springer-Verlag 10.1007/s00431-006-0242-9

[img]
Preview
Text
431_2006_Article_242.pdf - Published Version
Available under License Publisher holds Copyright.

Download (115kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine
04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Surgery

UniBE Contributor:

Simonetti, Giacomo; Tönz, Martin Andreas and Bianchetti, Mario Giovanni

ISSN:

0340-6199

ISBN:

16957899

Publisher:

Springer-Verlag

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:46

Last Modified:

23 Oct 2019 13:44

Publisher DOI:

10.1007/s00431-006-0242-9

PubMed ID:

16957899

Web of Science ID:

000244294900013

BORIS DOI:

10.7892/boris.19280

URI:

https://boris.unibe.ch/id/eprint/19280 (FactScience: 1781)

Actions (login required)

Edit item Edit item
Provide Feedback